Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Actos and belly fat
May 14, 2004

42yr old female, HIV+for 17years, was on D4T/AZT/3TC for years, now on Trizivir and Sustiva for years. Skinny face, arms, legs, no hips or butt anymore. Lots of and increasing belly fat, particularly above umbilicus, truncal and breast fat. Rotten body image. Normal random glucoses. Been on actos for 3 mos. No change. Any hope for actos working in longterm for reducing belly fat? Is my other med regimen just making things worse? Thanks for your answer, Hiding Under Tunics.

Response from Dr. Boyle

Unfortunately, to this point no benefit has been shown with Actos. The only medication that I'm aware of that has been shown to reduce the fat you're talking about is recombinant human growth hormone.



Previous
Reyataz - yellow eyes
Next
HIV-related penile shrinkage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement